# SDR JJBA20251024063

- Difficulty date: October 20, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 43,966 hours, 29,677 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Part number: 14569382610
- Condition: Cracked
- Location: Zone 600 Aileron
- Component: Aileron Assy, Emb
- Component part number: 14569100404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON DAMPER MOUNT PLATE CRACKED. FULLY REMOVED RH AILERON ASSY AND INSTALLED NEW AILERON.
